# SDR IPXA09556730

- Difficulty date: July 6, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 26,644 hours, 18,328 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 144N5007
- Condition: Cracked
- Location: Bs 1020
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C2 FOUND CRACKS AND PULLED THROUGH RIVETS ON TOP OF FLOOR SUPPORT (HAT CHANNEL) BETWEEN RBL 24.75 AND BL 0 AT STA 1020.  REMOVED AND REPLACED FLOOR SUPPORT DOUBLER.
